J4 ›› 2011, Vol. 46 ›› Issue (3): 80-88.

• Articles • Previous Articles     Next Articles

The existence of non-constant positive steady state of an epidemic model for pest control

DONG Chun-yan, FU Sheng-mao   

  1. College of Mathematics and Information Science, Northwest Normal University, Lanzhou 730070, Gansu, China
  • Received:2010-07-22 Published:2011-04-21


An epidemic model for pest control is studied in this paper. The global stability of a unique positive constant steady state for the reaction-diffusion system is analyzed, and then a prior upper and lower bounds for all possible positive steady state are established. Finally, the formation of a stationary pattern for a cross-diffusion system is proved.

Key words:  pest control model; cross-diffusion; global stability; steady state

No related articles found!
Full text



No Suggested Reading articles found!